manuscripta mathematica

, Volume 114, Issue 3, pp 281–304

Threefold thresholds


DOI: 10.1007/s00229-004-0457-x

Cite this article as:
McKernan, J. & Prokhorov, Y. manuscripta math. (2004) 114: 281. doi:10.1007/s00229-004-0457-x


We prove that the set of accumulation points of thresholds in dimension three is equal to the set of thresholds in dimension two, excluding one.

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of California at Santa BarbaraUSA
  2. 2.Department of AlgebraFaculty of MathematicsMoscowRussia